Monday, August 06, 2007

Side Effects

My doctor started me on a new med last Friday and I think that is part of why I was feeling so weird the other day. I started getting sick Saturday and I'm just now started to feel a little better. Still not great but more human. Along with the side effects from the meds I also have to limit my soda intake. Only one Diet Dr. Pepper a day. And one means a 12 oz can not one 32oz drink from Sonic. So the searing pain through my head may have something to do with caffeine withdrawels. If I ever get off of this soda I'm never drinking it again! Quiting soda is worse than giving up smokie treats. Not fun my friends, not fun!

Jessie

2 comments:

Josh said...

A limit to soda? Is it because of the caffeine or the carbonation? Bring on the headaches.

Comedy + said...

Yikes, well this explains some things I guess. You take care of yourself and feel better. :)